Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 49 (2012), 447-453
Published electronically: May 2, 2012
Full text: PDF


MR: 0864505 (90a:58201)
Mikhael Gromov
Partial differential relations.
Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Springer-Verlag, Berlin, no. 9, 1986, x+363 pp., ISBN 3-540-12177-3, $60.00
Reviewed by: Hung-Hsi Wu

MR: 1231007 (94h:35215)
Vladimir Scheffer
An inviscid flow with compact support in space-time.
The Journal of Geometric Analysis 3, (1993), no. 4, 343-401
Reviewed by: Helena J. Nussenzveig Lopes

MR: 1476315 (98j:35149)
A. Shnirelman
On the nonuniqueness of weak solution of the Euler equation.
Communications on Pure and Applied Mathematics 50, (1997), no. 12, 1261-1286
Reviewed by: Alexander Yurjevich Chebotarev

MR: 1777341 (2002g:76009)
A. Shnirelman
Weak solutions with decreasing energy of incompressible Euler equations.
Communications in Mathematical Physics 210, (2000), no. 3, 541-603
Reviewed by: Emmanuel Grenier

MR: 2600877 (2011e:35287)
Camillo De Lellis and László Székelyhidi, Jr.
The Euler equations as a differential inclusion.
Annals of Mathematics. Second Series 170, (20009), no. 3, 1417-1436
Reviewed by: Frédéric Charve

MR: 2564474 (2011d:35386)
Camillo De Lellis and László Székelyhidi, Jr.
On admissibility criteria for weak solutions of the Euler equations.
Archive for Rational Mechanics and Analysis 195, (2010), no. 1, 225-260
Reviewed by: Stefano Bianchini

Journal: Bull. Amer. Math. Soc. 49 (2012), 447-453
Article copyright: © Copyright 2012 American Mathematical Society